On Differential Sandwich Theorems of Analytic Functions Defined by Generalized Integral Operator
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 124 | Weekly Hits: ⮙5 | Monthly Hits: ⮙15

Research Paper | Mathematics | Iraq | Volume 3 Issue 9, September 2014

On Differential Sandwich Theorems of Analytic Functions Defined by Generalized Integral Operator

Waggas Galib Atshan, Faiz Jawad Abdulkhadim

In this paper, we obtain some applications of first order differential Subordination and superordination results involving a generalized integral operator for certain normalized analytic functions.

Keywords: functions, pvalent, integral operator, subordination and sandwich

Edition: Volume 3 Issue 9, September 2014

Pages: 253 - 258

Share this Article

How to Cite this Article?

Waggas Galib Atshan, Faiz Jawad Abdulkhadim, "On Differential Sandwich Theorems of Analytic Functions Defined by Generalized Integral Operator", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=2015589, Volume 3 Issue 9, September 2014, 253 - 258

Enter Your Email Address and Click Download Button





Similar Articles with Keyword 'functions'

Downloads: 49 | Weekly Hits: ⮙1 | Monthly Hits: ⮙10

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta

Share this Article

Downloads: 142 | Weekly Hits: ⮙5

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 44 | Monthly Hits: ⮙4

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1323 - 1327

Quasi-Static Thermal Stresses in a Thin Rectangular Plate Due to Heat Generation

Kishor R. Gaikwad

Share this Article

Downloads: 45 | Weekly Hits: ⮙1 | Monthly Hits: ⮙5

Research Paper, Mathematics, China, Volume 9 Issue 11, November 2020

Pages: 1684 - 1686

Method for Solving Fractional Bernoullis Differential Equation

Chii-Huei Yu

Share this Article

Downloads: 63 | Weekly Hits: ⮙7

Research Paper, Mathematics, Botswana, Volume 10 Issue 1, January 2021

Pages: 919 - 936

Mathematical Analysis of a Model with HIV-1 Mutation in the Midst of a Cellular Immune Response

Obias Chimbola Mulenga

Share this Article

Similar Articles with Keyword 'integral operator'

Downloads: 103 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1657 - 1663

On Sandwich Theorem for Certain Subclasses of Symmetric Analytic Functions Associated with Noor Integral Operator

C. Selvaraj, T. R. K. Kumar

Share this Article

Downloads: 105 | Weekly Hits: ⮙2 | Monthly Hits: ⮙9

Research Paper, Mathematics, Iraq, Volume 3 Issue 9, September 2014

Pages: 1194 - 1199

On a New Certain Subclass of Meromorphically p-valent Functions Defined by a Linear Operator

Waggas Galib Atshan, Thamer Khalil Mohammed

Share this Article

Downloads: 106 | Weekly Hits: ⮙2 | Monthly Hits: ⮙11

Research Paper, Mathematics, Iraq, Volume 4 Issue 3, March 2015

Pages: 1431 - 1439

On a New Subclass of Meromorphic Univalent Functions Defined by Integral Operator

Waggas Galib Atshan, Safa Ehab Mohammed

Share this Article

Downloads: 121 | Weekly Hits: ⮙2

Research Paper, Mathematics, India, Volume 5 Issue 9, September 2016

Pages: 1458 - 1461

Application of Fractional Calculus in Euler-Darboux Equation of Convolution Type-II

U. K. Bajpai, V. K. Gaur

Share this Article

Downloads: 124 | Weekly Hits: ⮙5 | Monthly Hits: ⮙15

Research Paper, Mathematics, Iraq, Volume 3 Issue 9, September 2014

Pages: 253 - 258

On Differential Sandwich Theorems of Analytic Functions Defined by Generalized Integral Operator

Waggas Galib Atshan, Faiz Jawad Abdulkhadim

Share this Article



Top